Translator Disclaimer
2004 Conjugacy of Subgroups of the General Linear Group
Colva M. Roney-Dougal
Experiment. Math. 13(2): 151-164 (2004).

Abstract

In this paper we present a new, practical algorithm for solving the subgroup conjugacy problem in the general linear group.

Citation

Download Citation

Colva M. Roney-Dougal. "Conjugacy of Subgroups of the General Linear Group." Experiment. Math. 13 (2) 151 - 164, 2004.

Information

Published: 2004
First available in Project Euclid: 20 July 2004

zbMATH: 1098.20037
MathSciNet: MR2068889

Subjects:
Primary: 20-04, 20H30

Rights: Copyright © 2004 A K Peters, Ltd.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.13 • No. 2 • 2004
Back to Top